# SDR DALA1238050679

- Difficulty date: May 25, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LIGHT CORROSION ON MAIN CABIN FLOORBEAM AROUND FASTENER HOLES, STA 1640, RBL4 TO LBL 20.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED UPPER TEE OF FLOORBEAM, FABRICATED AND INSTALLED TEE REPAIR ANGLES AND STRAPS IAW B757 ERA 48913-14MA.
